IME overall planning at the 10th World Water Forum in Bali, Indonesia

Timeslot	DAY 1 Saturday 18 May	DAY 2 Sunday 19 May	DAY 3 Monday 20 May	DAY 4 Tuesday 21 May			DAY 5 Wednesday 22 May			DAY 6 Thursday 23 May	DAY 7 Friday 24 May	
08h30 - 10h00 (90 min)		,,	Opening Ceremony (+ Leaders meeting)	RP Regional Process Opening Conference Room: Kintamani 3 (160 seats)	Special Se Empowering Solutions for Egyl Scientific Applied Res Speaker : Alain	pr's Water Challenges through search (NWRC Egypt) in Meyssonnier engwi 7 & 8 (140 seats)	RM4 Regulation, right to water and water law, conflict prevention & resolution Conference Room: Nusantara 3 (140 seats) Pilot: Nabil Ben Khatra	HLP 5 Navigating the Source to-Sea Journey: Advancing Prosperity Across the Entire Water Cycle Conference Room: Kintamani 7 (170 seats) Pilot: Manuel Sapiano	HLP 9 Towards a Global One+health Approach in Public and Environmental Montoring, Turkey Speaker : Alain Meyssonnier Conference Room: Pecatu 5 (270 seats)		Side Event S39 Groundwater Hydrodiplomacy in Africa: Sharing experiences Conference Room: Nusantara 1 (140 seats) OSS	IME Meeting Mediterranean messages synthesis
10h00 - 10h20			Open to all registered	'	Coffee break			Coffee break		Coffee break	Coffee break	
10h20 - 11h50 (90 min)			Place: BICC / BNDCC	10145 - 11150			RM3 Drought and Flood prevention and management Conference Room: Kintamani 5 (160 seats) Pilot: Alix Roumagnac	HLP 10 Worldwide Observatory for Non-Conventional Water Resources & Renewable Energy Coordinated by IME Conference Room: Pecatu 5 (270 seats) Pilot: François Guerber	Side Event SE 18 Climate finance for greater resilience of African water resources Conference Room: Kintamani 1 (140 seats) Sahara and Sahel Observatory (OSS)	Regional Process Synthesis Session Asia Pacific Mcderranean Conference Room: Singaraja 1 (200 seats)		
11h50 - 13h00			Lunch break IME coordination meeting Briefing of the week	Lunch break IME coordination point meeting			Lunch break IME coordination point meeting			Lunch break IME coordination point meeting	Lunch break	
13h00 - 14h30 (90 min)			Opening Fair & Expo	RM1 WEFE Nexus (Water/Energy/Food/Environment) Conference Room: Kintamani 3 (160 seats) Pilot: Juan Ojeda Couchoud	WEFE Neus Integrated Water Resources Management (WRM) on Small Island States (SIS) and Standarional Island Juricitions, Small Islands in Archipelagic States and Dehas Countries mani 3 (169 seats) Conference Room: Mani 3 (169 seats) Conference Room: Median (300 seats) ct. Juan Ojeda Pilot: Manuel Sapiano		RM6 Digitalization and new solutions for rational water use Conference Room: Kintamani 5 (160 seats) Pillot: Jean-Marc Phillip	Side event COALMA 'Quelle gouvernance de la gestion du risque de pénurie d'eau' Place: Morocco Pavillion	Side Event SE 34 Charting the Future of Freshwater Ecosystems: Success Stories, Collaboration, and Financing for Conservation and Restoration Conference Room: Kintamani 1 (140 seats) Prince Albert II of Monaco Foundation	Regional Process Synthesis Session America Africa Africa Conference Room: Singaraja 1 (200 seats)	Parallel Event PE7 Technologies and actions used for water scarcity alleviation and water searcies controlluly under circuits change affressors Conference Room: Kintamani 3 (160 seats) LYDEC	
									Coffee break (14h30 - 14h50)	Coffee break (14h30 - 14h50)		
14h30 - 16h20 (90 min)			Special Session SS 1 National Water Roadmaps towards the 2030 Agenda Conference Room: Legian 7 (80 seats) Pilot: Ramiro Martinez	RM2 New Vision of Water Supply (mix-hydric) and demand by 2050 Conference Room: Mengwi 7 & 8 (140 seats) Pilot: Ramiro Martinez			HLP 3 Global Water Governance: What's next? Conference Room: Pecatu 5 (270 seats) Pilot: OCDE			Regional Process Synthesis Session Inter-Regional Dialogue Conference Room: Singaraja 1 (200 seats)	All Process Synthesis Collec 14h50 - 16h20	ctive Report
16h20 - 16h40	_		Coffee break	Coffee break		Coffee break			Coffee break	Coffee break		
16h40 - 18h10 (90 min)	Balinese Water Purification ceremony (Bali Turtle Island Development)			RM5 New wester financing partners and performance monitoring Conference Room: Side Event SE21 Programs of the Action on Manual Prog						Regional Process Wrap-up	Wrap-up	
17h00-18h00 (60 min)	Shuttle departure at 14h00 from BNDCC 15h30-18h30			Kintamani 5 (160 seats) Pilot: Alain Meyssonnier 16h40 - 18h10 Conference Room: Jakarta A & B (208 seats) 16h40 - 18h10		marines* Place: Morocco Pavillion 16h30-18h00	Side event organized by IME and the Prince Albert II of Monaco Foundation trivesting in nature: how can freshwater ecosystems help (got dimate change ?		(60mn) Conference Room: Singaraja 1 (200 seats)	Closing Ceremony		
18h10 - 21h00		Welcoming Dinner (invitees only) 18h30		(F	C Members' cocktail recep OR WWC MEMBERS ONL rld Water Council's Pavilio	.Y)					Cultural night	

RM
HLP
Regional process & synthesis
Side events organized by IME members
Special sessions